MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-150SOLID145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the facility; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id# (b)(4).
 
Event or Problem Description
It was reported that during a peripheral orbital atherectomy procedure, the patient developed a clot.The target lesion was located in the superficial femoral artery (sfa).The physician treated the lesion using a csi orbital atherectomy device (oad) at low, medium and at high speed.Post-atherectomy did not reveal any complications.The physician followed-up atherectomy with drug-coated balloon angioplasty and stent deployment, but a clot developed at this point.An angiojet catheter and tpa lyric catheter were used to remove the clot.It is believed that the patient was sub-theraputic to heparin or had an antibody to heparin, but it could not be confirmed.It could not be confirmed whether or not the oad caused or contributed to this event.The patient status remained stable throughout the procedure.Additional information has been requested, but none has yet been received.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key6453036
Report Number3004742232-2017-00024
Device Sequence Number16488437
Product Code MCW
UDI-Device Identifier10852528005237
UDI-Public(01)10852528005237(17)181231(10)179102
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberDBP-150SOLID145
Device Catalogue NumberDBP-150SOLID145
Device Lot Number179102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;